MathSciNet Relay Station
MathSciNet bibliographic data
MR1775832 47G10 (44A35 47B38)
Samko, Stefan G. Convolution and potential type operators in $L^{p(x)}({\bf R}^n)$. Integral Transform. Spec. Funct. 7 (1998), no. 3-4, 261–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement